MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7590
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a maverick 2mr balloon catheter.The device was visually and microscopically examined.There was contrast and blood present in the inflation lumen and balloon.There was blood in the guidewire lumen and the balloon was loosely folded.At 4mm distal to the proximal markerband there was a pinhole.
 
Event or Problem Description
Reportable based on device analysis completed on 01-dec-2022.It was reported that no known device issues were encountered.The 85% stenosed, target lesion was located in a severely tortuous and severely calcified left anterior descending (lad) artery.A 2.50mm x 20mm maverick 2 balloon catheter was advanced for post-dilatation.However, physician tried to post balloon after stenting.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.However, returned device analysis revealed a balloon pinhole.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15969061
Report Number2124215-2022-51517
Device Sequence Number5107610
Product Code LOX
UDI-Device Identifier08714729370185
UDI-Public08714729370185
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Model Number7590
Device Catalogue Number7590
Device Lot Number0029648095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale